Is nausea common? What is the best way to overcome it?
- Yes, nausea can be a common side effect of semaglutide. This stems from the increase of glucagon produced by the body and the slow down of food moving through the digestive system. Nausea can also be worsened by long periods without food or fasting if your body is not accustomed. Nausea is typically intermittent and usually in the morning but the length and severity of the nausea is person dependent. Nausea typically reduces with tolerance after the first few weeks or the longer you continue. Nausea can be more noticeable during weeks where dosage increases.
- More consistent meals and smaller, fewer fasting times. Typically, nausea in the morning occurs from extended time without food. Having consistent sources of protein and carbs in the morning can reduce nausea.
- Customers should also maintain a healthy diet low in sugar and consistent with lean meats, veggies, unsaturated fats like avocados, and complex carbs like rice. Too much heavy, sugar-packed, or fried food can delay weight loss and lead to feeling nauseous and unwell.
Share This Story, Choose Your Platform!